Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have a rash spreading on body, light pink colored, spreads on arm and back. What could this be?

My husband and I have a rash spreading through our entire body it itches it burns and its a light pink coloring. It started on our hips and stomach areas then it spread down to the butt and legs. Folloeing that it spread down our arms and the backs of my hands anmd now it has spread to my chin . Its kind of chapped. What could this be?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Thans for writing to us.
From the description it seems both of you could be fungal infection/tinea corporis.
treatment requires
oral antifungal fluconazole
topical antifungal- clotrimazole or terbinafine
oral antihistamine- cetrizine
clotrimazole soap for bathing.

As these are prescfription drugs please consult a dermatologist prior to using these.
Hope that helped
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor